# SDR COMA0360015

- Difficulty date: January 8, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 15,898 hours, 14,614 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5716 TOILET SMOKE WARNING.CLEANED COALESCER SOCKS AND RAN SYSTEM TO CLEAR OIL FUMES FROM PREVIOUS APU FAILURE.
